Jump to content
CrazyBoards.org

Lamictal withdrawal or I'm just a weirdo??!


Recommended Posts

Hello. This is my first port. I just have a quick question. I have been slowly coming off Lamictal with mostly no problems (little aches and pains here and there). The last few days though I have noticed a sort of loss of taste while eating. Food is tasting a lot blander...Has anyone experienced this? I know it may have nothing to do with it but I also know meds cando all kinds of weird things. Thanks! Have a nice day.

Link to comment
Share on other sites

On 6/12/2017 at 10:15 AM, iriegirl said:

Hello. This is my first port. I just have a quick question. I have been slowly coming off Lamictal with mostly no problems (little aches and pains here and there). The last few days though I have noticed a sort of loss of taste while eating. Food is tasting a lot blander...Has anyone experienced this? I know it may have nothing to do with it but I also know meds cando all kinds of weird things. Thanks! Have a nice day.

@iriegirl It is not unusual for anticonvulsant medications to mess with your taste. Many can make things taste bland or put a metallic taste in your mouth. However, I have not specifically heard of people having bland taste coming OFF of anticonvulsants. It certainly wouldn't be that unusual though.

  • Like 1
Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...